# SDR IPXA11566533

- Difficulty date: May 3, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 27,025 hours, 18,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 797-801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FWD CARGO BAY RT FLOOR TO SIDEWALL SUPPORT UPPER SURFACE HAS CORROSION AT BS 797 TO BS 801, RBL 21 TO RBL 24.  R & R PER SRM 51-70-13-0G.
